| Catalog Number |
PR-32052-BAS |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "after insertion of the surflow needle with a hemostasis valve the user attempted to insert the swg.However, the swg could not be advanced and got kinked.Therefore, a new kit was used to complete the procedure.No injury to the patient occurred." there was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description